# SDR FDEA201110104398

- Difficulty date: October 10, 2011
- Submitted: November 2, 2011
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 69,006 hours, 14,409 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Departed
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL, FOUND ON INBD SIDE PYLON ENG 3, ON PANEL MISSING, AND SCRATCHED THE RT INBD FLAP.  INSTALLED NR 3 ENGINE INBD SIDE PYLON ACCESS PANEL AS PER MM 70-00-00-0-1.
